# SDR 2008UALA03665

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NEEDS REPAIR DOUBLER AT UPPER HINGE ARM CUTOUT.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  HFEC INSP CRACK REMOVED, REF NDT51-00-19, PT 6, VERIFIED CRACK REMOVED.  INSTALLED MM 52-11 -87 AND SRM 51-40-02.
